CSpace
A GENERALIZATION OF MAHLER CLASSIFICATION TO SEVERAL-VARIABLES
YU, KR
1987
Source PublicationJOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK
ISSN0075-4102
Volume377Pages:113-126
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1987H820100010
PublisherWALTER DE GRUYTER & CO
Citation statistics
Cited Times:3[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27983
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
YU, KR. A GENERALIZATION OF MAHLER CLASSIFICATION TO SEVERAL-VARIABLES[J]. JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK,1987,377:113-126.
APA YU, KR.(1987).A GENERALIZATION OF MAHLER CLASSIFICATION TO SEVERAL-VARIABLES.JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK,377,113-126.
MLA YU, KR."A GENERALIZATION OF MAHLER CLASSIFICATION TO SEVERAL-VARIABLES".JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK 377(1987):113-126.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[YU, KR]'s Articles
Baidu academic
Similar articles in Baidu academic
[YU, KR]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[YU, KR]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.